# SDR FDEA200902230672

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Crease Beam
- Part number: 146N832213
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CREASE BEAM WEB RUNNING INTO FLOORBEAM LOCATED AT AFT CARGO COMPARTMENT BETWEEN STA 1360 AND STA 1380 RIGHT SIDE.  REPAIR AS REQUIRED.  REPLACED CREASE BEAM WEB IAW SRM 53-60-13 FOR REMOVAL AND SRM 51-40-02 FOR INSTALLATION.  THE CREASE BEAM WEB WAS FABRICATED IAW DRAWING 146N8322 AND EA F-5310-127309.  REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
